# SDR PG92011F00006

- Difficulty date: August 13, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N892PA
- Make and model: Snias AS350B2
- Aircraft serial: 4581
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 045004A137A
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A MALFUNCTION OCCURRED BETWEEN THE 30 ALPHA PANEL AND STROBE LIGHT SWITCH CAUSING THE STROBE LIGHTS NOT TO WORK.  THE 30 ALPHA PRINTED CIRCUIT BOARD AND STROBE LIGHT SWITCH BOTH SUSTAINTED BURN MARKS AND MELTED SOLDER POINTS.  THE CIRCUIT BREAKER FOR THE STROBE LIGHT SYS DID NOT INTERRUPT THE MALFUNCTION.
